# SDR DALA2024061606114

- Difficulty date: June 16, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-276
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON RH INBOARD SEAT TRACK X=-22 BTW STA Y=200-276 AT PAX CABIN FLOOR STRUCTURE. SUMMARY OF NRC 00664: CORROSION LEVEL 2. SEAT TRACK X=-22 BTW STA Y=200-276 WAS REPLACED PER B717-200 SRM 51-41-01-0G AND 51-41-05-0G. (LP #0396078)
